# SDR SWAA2019032731111

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT L ANGLE CRACKED BETWEEN BS 500D TO BS 520, BL 0.  R&R L ANGLE IAW SRM & DWG.
